# SDR 97ZZZX1093

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 1402R
- Condition: Cracked
- Location: Strobe
- Part time: 250 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE OF LENS CRACKED FROM MOUNT RING CLAMP DUE TO VIBRATION.  FOUND ON INSPECTION, APPROXIMATELY 250 HOURS.
